# SDR AALA201806269041

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 65,957 hours, 8,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Power Unit
- Part number: 285W0955102
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY POWER ASSIST SYSTEM WAS INOPERABLE ON DOOR 4R. REPLACED EMERGENCY POWER ASSIST SYSTEM PER AMM 52-11-20.
